RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1548–1561 (Mi de4341)  

Ordinary Differential Equations

Completely integrable partial differential systems of Riemann and Gauss type

G. M. Arhutik

Minsk State Pedagogical Institute

Full text: PDF file (1099 kB)

Bibliographic databases:
UDC: 517.936
Received: 17.07.1979

Citation: G. M. Arhutik, “Completely integrable partial differential systems of Riemann and Gauss type”, Differ. Uravn., 17:9 (1981), 1548–1561

Citation in format AMSBIB
\Bibitem{Arh81}
\by G.~M.~Arhutik
\paper Completely integrable partial differential systems of Riemann and Gauss type
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1548--1561
\mathnet{http://mi.mathnet.ru/de4341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631769}
\zmath{https://zbmath.org/?q=an:0475.35067}


Linking options:
  • http://mi.mathnet.ru/eng/de4341
  • http://mi.mathnet.ru/eng/de/v17/i9/p1548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019